MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Tachycardia (2095); Tricuspid Valve Insufficiency/ Regurgitation (4453); Unspecified Tissue Injury (4559)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The additional triclip device mentioned in b5 and d10 had been filed under a separate medwatch report number.The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a patient presented with grade 4 functional tricuspid regurgitation (tr) and an enlarged atrium for a triclip procedure.One triclip xtw on the mid septal and anterior leaflet segments and one triclip xt was implanted on the central septal and anterior leaflet segments.The final tr grade was 1-2.On (b)(6) 2025 the patient presented with symptomatic episodes of non-sustained ventricular tachycardia (nsvt).A transthoracic echocardiogram (tte) was performed and it was noted that the clips were in place and stable.Amiodarone, mexiletine and diuretics were administered.An electrophysiology consultation determined the nsvt originated from the tricuspid valve annulus.On (b)(6) 2025 a transesophageal echocardiogram (tee) was performed and two single leaflet device attachments (slda) were observed.Both clips detached from the septal leaflet and remained attached to the anterior leaflet.On the transgastric, the septal leaflet appeared shorter than pre-procedure and was suspected to have torn.The tr grade increased to 3-4.Per the physician the slda was due to "friable leaflets".
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the reported slda appears to be related to patient morphology/pathology.The reported tricuspid valve insufficiency/ regurgitation appears to be due to the slda.The reported tachycardia and tissue injury (septal leaflet torn) could not be determined.Tricuspid valve insufficiency/ regurgitation, tachycardia, and tissue injury are listed in the instructions for use as a known possible complication associated with the triclip procedures.The reported hospitalization and medication required were a result of case specific circumstance.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22036727
Report Number2135147-2025-02573
Device Sequence Number15489331
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)251031(10)41031R1047
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number41031R1047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTED TRICLIP
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite